Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 690262, 11 pages
Research Article

Construction of Affine Invariant Functions in Spatial Domain

1School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2Department of Mathematics G. Castelnuovo, University of Rome la Sapienza, Piazzale, Aldo Moro 2, 00185 Rome, Italy

Received 17 January 2012; Accepted 9 March 2012

Academic Editor: Bin Fang

Copyright © 2012 Jianwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwei Yang, Yunjie Chen, and Massimo Scalia, “Construction of Affine Invariant Functions in Spatial Domain,” Mathematical Problems in Engineering, vol. 2012, Article ID 690262, 11 pages, 2012.